# SDR AALA20011718

- Difficulty date: August 22, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERTICAL WEB OF RIGHT LOWER TORQUE BOX CRACKED APPROX STATION 1233 UPPER LIGHTENING HOLE.  INSTALLED DOUBLER OVER DAMAGED AREA (AFTER ROUTING OUT CRACK) PER SRM 51-40-2.  (M)
